Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Crispel:2005:10.1016/j.crma.2005.07.008,
author = {Crispel, P and Degond, P and Vignal, MH},
doi = {10.1016/j.crma.2005.07.008},
journal = {COMPTES RENDUS MATHEMATIQUE},
pages = {323--328},
title = {An asymptotically stable discretization for the Euler-Poisson system in the quasi-neutral limit},
url = {http://dx.doi.org/10.1016/j.crma.2005.07.008},
volume = {341},
year = {2005}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Crispel,P
AU - Degond,P
AU - Vignal,MH
DO - 10.1016/j.crma.2005.07.008
EP - 328
PY - 2005///
SN - 1631-073X
SP - 323
TI - An asymptotically stable discretization for the Euler-Poisson system in the quasi-neutral limit
T2 - COMPTES RENDUS MATHEMATIQUE
UR - http://dx.doi.org/10.1016/j.crma.2005.07.008
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000231972400011&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 341
ER -